RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 996–1000 (Mi de4573)  

Partial Differential Equations

Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations

N. Ya. Beznoshchenko

Novosibirsk Institute of Soviet Cooperative Trade

Full text: PDF file (635 kB)

Bibliographic databases:
UDC: 517.95
Received: 20.03.1979

Citation: N. Ya. Beznoshchenko, “Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations”, Differ. Uravn., 18:6 (1982), 996–1000

Citation in format AMSBIB
\Bibitem{Bez82}
\by N.~Ya.~Beznoshchenko
\paper Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 996--1000
\mathnet{http://mi.mathnet.ru/de4573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663803}


Linking options:
  • http://mi.mathnet.ru/eng/de4573
  • http://mi.mathnet.ru/eng/de/v18/i6/p996

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019